# SDR KC8A20171213007

- Difficulty date: December 13, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 35,545 hours, 28,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17219510512
- Condition: Cracked
- Location: Cargo Bay
- Part time: 35,525 hours, 28,521 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN CARGO DOOR LOWER FORWARD AND AFT FORMERS AT FRAME 11. THE FOLLOWING DAMAGED FORMERS REPLACED WITH NEW:

P/N 17219-5105-1 FORMER 1-EA.
P/N 17219-5105-2 FORMER 1-EA.

ALL WORK DONE IN ACCORDANCE WITH AVCON INDUSTRIES INC. CARGO DOOR MAINTENANCE MANUAL, APPLICABLE LITTLE ROCK AIRMOTIVE DRAWINGS AND STANDARD INDUSTRY PRACTICES. REFERENCE FAA FORM 337 DATED 12/13/17.
